Exponential Asymptotics of the Solution of the Second Boundary Value Problem for a Second-Order Parabolic Equation with a Small Parameter
Differencialʹnye uravneniâ, Tome 39 (2003) no. 6, pp. 809-819
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2003_39_6_a9,
author = {S. M. Frolovichev},
title = {Exponential {Asymptotics} of the {Solution} of the {Second} {Boundary} {Value} {Problem} for a {Second-Order} {Parabolic} {Equation} with a {Small} {Parameter}},
journal = {Differencialʹnye uravneni\^a},
pages = {809--819},
year = {2003},
volume = {39},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2003_39_6_a9/}
}
TY - JOUR AU - S. M. Frolovichev TI - Exponential Asymptotics of the Solution of the Second Boundary Value Problem for a Second-Order Parabolic Equation with a Small Parameter JO - Differencialʹnye uravneniâ PY - 2003 SP - 809 EP - 819 VL - 39 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_2003_39_6_a9/ LA - ru ID - DE_2003_39_6_a9 ER -
%0 Journal Article %A S. M. Frolovichev %T Exponential Asymptotics of the Solution of the Second Boundary Value Problem for a Second-Order Parabolic Equation with a Small Parameter %J Differencialʹnye uravneniâ %D 2003 %P 809-819 %V 39 %N 6 %U http://geodesic.mathdoc.fr/item/DE_2003_39_6_a9/ %G ru %F DE_2003_39_6_a9
S. M. Frolovichev. Exponential Asymptotics of the Solution of the Second Boundary Value Problem for a Second-Order Parabolic Equation with a Small Parameter. Differencialʹnye uravneniâ, Tome 39 (2003) no. 6, pp. 809-819. http://geodesic.mathdoc.fr/item/DE_2003_39_6_a9/